Adol Extra 24 caplets
Adol Extra Caplets is used for Fever, Cold, Flu, Headache, Periods pain, Ear pain and other conditions. Adol Extra Caplets contains Caffeine Anhydrous and Paracetamol as active ingredients. Adol Extra Caplets works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; reversibly blocking the action of adenosine on its receptor.
- Paracetamol 500mg and Caffeine Anhydrous
- Relief of headache
- Relief of menstrual discomfort
- Relieves discomfort caused by ear pain
- Helps to reduce fever in cold and influenza
- Relieves backache, rheumatic and muscular pain and neuralgia
Cash on Delivery Across Pakistan.